# SDR CALA0001954

- Difficulty date: December 18, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERIOR SKIN OF MID CARGO DOOR DENTED IN TWO PLACES. THE DENTED AREAS WERE CUT OUT AND DOUBLER AND FILLER REPAIRS WERE INSTALLED IAW SRM 52-05, FIGURE 3, 51-10-3, AND ECRA 5230-01207.
